Integral Representations of Functional Series with Members Containing Jacobi Polynomials


Autoria(s): Jankov, Dragana; Pogany, Tibor K.
Data(s)

21/07/2016

21/07/2016

2012

Resumo

MSC 2010: Primary 33C45, 40A30; Secondary 26D07, 40C10

In this article we establish a double definite integral representation, and two other indefinite integral expressions for a functional series and its derivative with members containing Jacobi polynomials.

Identificador

Mathematica Balkanica New Series, Vol. 26, Fasc 1-2 (2012), 103p-112p

0205-3217

http://hdl.handle.net/10525/2647

Idioma(s)

en

Publicador

Bulgarian Academy of Sciences - National Committee for Mathematics

Palavras-Chave #Jacobi polynomials #functional series' integral representation
Tipo

Article